UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/277

タイトル: On an Ergodic Property of Diffusion Semigroups on Euclidean Space
著者: Kusuoka, Shigeo
Liang, Song
キーワード: ergodicity
diffusion process
発行日: 2003年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 10 (2003), No. 3, Page 537-553
抄録: Consider a class of uniform elliptic diffusion processes on Euclidean spaces. We estimate transition densities and their derivatives uniformly with respect to the starting points. We use these results to prove an ergodicity of ∇P_t^c (see (1.2) and Theorem 1.4) under certain conditions. This is useful in precise estimate of large deviation principles.
URI: http://hdl.handle.net/2261/277
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms100304.pdf165.44 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください